MathSciNet Relay Station
MathSciNet bibliographic data
MR1633945 (99j:35192) 35Q53 (35Q55)
Schneider, Guido Approximation of the Korteweg-de Vries equation by the nonlinear Schrödinger equation. J. Differential Equations 147 (1998), no. 2, 333–354.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement